MAUDE Adverse Event Report: NEW WORLD MEDICAL INC. AHMED CLEARPATH; GLAUCOMA SHUNT

NEW WORLD MEDICAL INC. AHMED CLEARPATH; GLAUCOMA SHUNT
Model Number CP350
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record for the lot reported was reviewed and no issues were observed.Product was manufactured with validated procedures.The ifu was reviewed and it states that the tube must be ligated near the tube-plate junction, preferably with a 7-0 vicryl dissolvable suture to occlude the tube.A 7-0 vicryl dissolvable suture should be placed around the tube and tightened to prevent any flow through the tube.During visual inspection of the returned device, the tube was cut near the tube-plate junction, which suggests that the suture used to occlude the tube was overtightened.
 
Event or Problem Description
The clearpath 350 broke during insertion.

Brand Name
AHMED CLEARPATH
Common Device Name
GLAUCOMA SHUNT
Manufacturer (Section D)
NEW WORLD MEDICAL INC.
10763 edison ct.
rancho cucamonga, ca
MDR Report Key10381299
Report Number1000125279-2020-00023
Device Sequence Number19619429
Product Code KYF
UDI-Device Identifier00892064002355
UDI-Public(01)00892064002355(11)190828(17)210828(10)190835007
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182518
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Model NumberCP350
Device Catalogue NumberCP350
Device Lot Number190835007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;